# SDR QXEA2008123101272

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,262 hours, 19,637 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 4100S01907
- Part serial: AC90156
- Condition: Failed
- Location: Zone 200
- Part time: 2,177 hours, 2,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2218 (BOI-LWS) DIVERTED TO SEA FOR MAINTENANCE DUE TO "ICE DETECT FAIL" CAUTION LIGHT ILLUMINATED IN CRUISE AFTER EXITING ICING CONDITIONS.  REMOVED AND REPLACED NR 2 ICE DETECTOR PROBE IAW AMM TASKS 30-80-01-000-801 AND 30-80-00-400-801.  PERFORMED OPERATIONAL TEST OF THE ICE DETECTION SYSTEM IAW 30-80-00-710-801.  OPS TEST CHECKED GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
